RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2010, Volume 1, Number 1, Pages 8–16 (Mi emj4)  

This article is cited in 3 scientific papers (total in 3 papers)

Interpolation theorem for stochastic processes

T. Aubakirova, E. Nursultanovbc

a Faculty of Physics Mathematics, Sh. Ualihanov Kokshetau State University
b Kazakh branch of M. V. Lomonosov Moscow State University, Faculty of Mathematics and Information Technology
c L. N. Gumilev Eurasian National University

Abstract: In this paper the class of stochastic processes $N_{p,q}(F)$ is introduced and an interpolation theorem for a quasilinear transform is proved. This theorem is a generalization of the Marcinkiewicz interpolation theorem.

Keywords and phrases: stochastic processes, interpolation theorem.

Full text: PDF file (303 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 31A25, 35J25, 35A08
Received: 24.09.2009
Language:

Citation: T. Aubakirov, E. Nursultanov, “Interpolation theorem for stochastic processes”, Eurasian Math. J., 1:1 (2010), 8–16

Citation in format AMSBIB
\Bibitem{AubNur10}
\by T.~Aubakirov, E.~Nursultanov
\paper Interpolation theorem for stochastic processes
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 1
\pages 8--16
\mathnet{http://mi.mathnet.ru/emj4}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2898672}
\zmath{https://zbmath.org/?q=an:1225.60086}


Linking options:
  • http://mi.mathnet.ru/eng/emj4
  • http://mi.mathnet.ru/eng/emj/v1/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Persson L.-E., Sarybekova L., Tleukhanova N., “A Lizorkin Theorem on Fourier Series Multipliers For Strong Regular Systems”, Analysis For Science, Engineering and Beyond, Springer Proceedings in Mathematics, 6, eds. Astrom K., Persson L., Silvestrov S., Springer-Verlag Berlin, 2012, 305–317  crossref  mathscinet  isi  scopus
    2. Nursultanov E., Aubakirov T., “Interpolation Methods for Stochastic Processes Spaces”, Abstract Appl. Anal., 2013, 152043  crossref  mathscinet  zmath  isi  elib
    3. Nursultanov E., Tikhonov S., “A Sharp Remez Inequality For Trigonometric Polynomials”, Constr. Approx., 38:1 (2013), 101–132  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:268
    Full text:93
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019